# SDR YENA200463

- Difficulty date: December 22, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 15,768 hours, 6,072 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 10025
- Condition: Faulty
- Location: Entrtainment Sys
- Part time: 6,852 hours, 2,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE SMELL DETECTED BY F/A'S AND PAX IN ROW 26 SEAT C.  RETURNED TO SJU.  DURING RETURN LIVE TV MASTER SWITCH WAS TURNED OFF ALONG WITH CABIN CAMERA & WADL SYSTEMS.  ELECTRICAL SMOKE SMELL SEEM TO DISAPPEAR AFTER THESE ACTIONS.  AIRCRAFT WAS RELEASED PER MEL 25-22-03 CAT D, CONTROL L07467.  UPON ARRIVAL AT JFK REACTIVTED LIVE TV SYSTEM AS PER INFO NOTICE 2004-T023TR SUB B, REMOVED AND REPLACED LTV SEB AT 26C AND REMOVED AND REPLACED LTV SEAT TO SEAT CABLE FROM 26C TO 25B AS PRECAUTIONARY.
